Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

August 26, 2012Broward County, Florida

NWS Miami, FL issued this special weather statement at Aug 26, 2012, 10:13 PM EDT for Broward County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2012, 10:13 PM EDT (02:13 UTC)
Expired
Aug 26, 2012, 11:15 PM EDT
In force
62 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 2.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2399 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2399 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WWUS82 KMFL 270213
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1013 PM EDT SUN AUG 26 2012

FLZ067-071-072-074-172-173-270315-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL
METROPOLITAN MIAMI DADE FL 
1013 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROWARD COUNTY...
NORTHEASTERN MIAMI-DADE COUNTY...SOUTHWESTERN PALM BEACH COUNTY...FOR
GUSTY WINDS OF 45 TO 55 MPH...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 1115 PM EDT

* AT 1010 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  A RAIN BAND ALONG A LINE EXTENDING FROM SUNRISE TO 7 MILES EAST OF 
  HALLANDALE...AND MOVING NORTHWEST AT 30 MPH.

* THE RAIN BAND WILL AFFECT...
  SUNRISE...
  INTERSECTION I-75 AND U.S. 27...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
  LAUDERDALE BY THE SEA...
  WEST BROWARD REC. AREA ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2593 8013 2609 8081 2644 8080 2620 8009
TIME...MOT...LOC 0212Z 143DEG 27KT 2619 8029 2601 8003

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 8:52 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 26, 8:52 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
852 PM EDT SUN AUG 26 2012

.UPDATE...
LATEST RADAR TRENDS DEPICT THE MAIN RAIN SHIELD ASSOCIATED WITH
TROPICAL STORM ISAAC BEGINNING TO PUSH FURTHER NORTHWEST.
HOWEVER...SEVERAL RAIN BANDS TRAIL BEHIND AND CONTINUE TO SURGE
ACROSS SOUTH FLORIDA. THIS SHOULD CONTINUE TO BE THE TREND OVER
THE NEXT FEW HOURS AND FOLLOWS THE LATEST SHORT TERM GUIDANCE.
HAVE DECIDED TO KEEP CURRENT FLOOD WATCH IN PLACE AS RAIN BANDS
ARE BEGINNING TO TRAIN OVER AREAS THAT HAVE ALREADY RECEIVED
COPIUS AMOUNTS OF RAINFALL. OTHER FORECAST PARAMETERS LOOK GOOD AT
THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 730 PM EDT SUN AUG 26 2012/

AVIATION...
RAINBANDS ASSOCIATED WITH TROPICAL STORM ISAAC WILL BE AFFECTING
MOST OF SOUTH FLORIDA TERMINALS THIS EVENING INTO THE OVERNIGHT
PERIOD. SOME OF THESE HEAVY RAINS ARE EXPECTED TO PRODUCE IFR
CONDITIONS WITH WIND GUSTS IN THE 20 TO 40 KNOTS RANGE. EXPECT
MVFR CONDITIONS LATE OVERNIGHT AND MONDAY MORNING.

PREV DISCUSSION... /ISSUED 234 PM EDT SUN AUG 26 2012/

.TROPICAL STORM ISAAC CONTINUES TO AFFECT SOUTH FLORIDA...

DISCUSSION...OUTER BANDS OF TROPICAL STORM ISAAC HAVE BEEN
MOVING ACROSS SOUTH FLORIDA AND THE ADJACENT WATERS SINCE EARLY
THIS MORNING WITH WIND GUSTS OF 50-60 MPH. THERE COULD BE A LULL
LATER THIS AFTERNOON ACCORDING TO RADAR AND SATELLITE SIGNATURES
BUT WILL NOT BE FREE OF THE AFFECTS UNTIL ISAAC IS WELL OUT OF THE
AREA. TORNADO THREAT ALSO STILL EXISTS ESPECIALLY AFTER GETTING
INTO THE NORTHEAST QUADRANT OF THE SYSTEM. THE FORECAST FROM NHC
STILL SHOWS ISAAC BECOMING A HURRICANE BY LATE THIS AFTERNOON OR
EARLY TONIGHT AND THIS STRENGTHENING WILL ALSO ENHANCE THE THREATS
FOR TORNADOES AND HEAVY RAIN ALONG WITH THE STRONGER WIND GUSTS
WITH THE BANDING. TO GO ALONG WITH THIS, PWAT VALUES ARE WELL OVER
TWO INCHES SO THIS GOES ALONG WITH THE HEAVY RAIN THREAT AS THIS
IS WELL ABOVE AVERAGE. AS ISAAC CONTINUES TO MOVE NORTHWEST INTO
THE EASTERN GULF OF MEXICO, THE BANDS WILL BEGIN TO SLOWLY SUBSIDE
ACROSS OUR REGION ON MONDAY. HOWEVER, WITH THIS MOVEMENT THE FLOW
WILL REMAIN SOUTHERLY THROUGH TUESDAY SO CHANCES OF RAINFALL WILL
REMAIN LIKELY ESPECIALLY OVER THE INTERIOR TO THE LAKE OKEE
REGION.

FOR THE MIDDLE TO THE END OF THIS WEEK, LONG RANGE MODELS TAKE ISAAC
INTO THE SOUTH TO SOUTHEAST STATES WHICH WILL ALLOW FOR THE ATLANTIC
RIDGE TO BUILD BACK TO THE WEST RETURNING A MORE EASTERLY FLOW
ACROSS SOUTH FLORIDA. THIS WILL BRING A RETURN BACK TO MORE TYPICAL
SUMMER TIME PATTERN WITH ISOLATED TO SCATTERED AFTERNOON STORMS EACH
DAY.

MARINE...THE MARINE CONDITIONS INTO MONDAY WILL BE INFLUENCED BY
TROPICAL STORM ISAAC. THE WINDS WILL SLOWLY DECREASE MONDAY NIGHT
INTO TUESDAY...AND BE DOWN TO 15 KNOTS OR LESS BY WEDNESDAY. THIS
WILL ALLOW FOR SEAS TO SLOWLY DECREASE MONDAY NIGHT INTO
TUESDAY...AND BY WEDNESDAY BE DOWN TO 4 TO 6 FEET IN THE ATLANTIC
WATERS WITH 4 TO 9 FEET IN THE GULF WATERS.

FIRE WEATHER...THE ONLY FIRE WEATHER PROBLEMS THROUGH MONDAY
WILL BE VERY STRONG WIND SPEEDS AND THUS HIGH DISPERSION DUE TO
THE INFLUENCE OF TROPICAL STORM ISAAC.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  80  86  78  89 / 90 70 50 50
FORT LAUDERDALE  80  86  80  90 / 80 70 50 50
MIAMI            79  86  79  89 / 80 70 50 50
NAPLES           78  86  79  88 / 80 80 50 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY EVENING FOR COASTAL BROWARD-COASTAL
     COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
     MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
     INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
     BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     TROPICAL STORM WARNING FOR COASTAL BROWARD-COASTAL COLLIER-
     COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-
     GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND MIAMI
     DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO BROWARD-METRO
     MIAMI DADE-METRO PALM BEACH.

AM...TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
     DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
     OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     EXTENDING FROM 20 NM TO 60 NM.

GM...TROPICAL STORM WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO
     BONITA BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE
     SABLE TO CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM
     CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...10/CD
AVIATION/RADAR...47/RGH
Hazardous weather outlook, Aug 26, 5:58 PM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
558 PM EDT SUN AUG 26 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
271300-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
558 PM EDT SUN AUG 26 2012

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENTS FOR DETAILED
INFORMATION AND POTENTIAL IMPACTS ASSOCIATED WITH TROPICAL STORM
ISAAC.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTER ISAAC DEPARTS THE AREA ON MONDAY, A RETURN TO A MORE
TYPICAL PATTERN OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT HIGH WINDS, RAINFALL AMOUNTS, AND ANY FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Aug 26, 8:16 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
816 PM EDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TROPICAL STORM   LAKE WORTH              26.62N 80.07W
08/26/2012                   PALM BEACH         FL   EMERGENCY MNGR

            LAKE WORTH ROAD CLOSED WEST OF MILTARY TRAIL DUE TO WATER
            IN THE CANAL OVERFLOWING ONTO THE ROAD.

&&

BAXTER
Special weather statement, Aug 26, 8:16 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
816 PM EDT SUN AUG 26 2012

FLZ067-068-071>074-172-173-270100-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND MIAMI-DADE COUNTY FL INLAND PALM BEACH COUNTY FL
METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL METROPOLITAN MIAMI
DADE FL
816 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...NORTHEASTERN MIAMI-DADE COUNTY...SOUTHERN PALM BEACH
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 900 PM EDT

* AT 815 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAUDERDALE
  BY THE SEA TO MIAMI BEACH...AND MOVING NORTHWEST AT 25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MIAMI BEACH...
  BAL HARBOUR...
  LIGHTHOUSE POINT...
  BISCAYNE PARK...
  COCONUT CREEK...
  SANDALFOOT COVE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2600 8011 2591 8011 2591 8010 2589 8011
      2580 8011 2573 8014 2571 8014 2593 8048
      2645 8038 2629 8007
TIME...MOT...LOC 0017Z 131DEG 23KT 2622 8008 2583 8012

GARCIA
Special weather statement, Aug 26, 9:07 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
907 PM EDT SUN AUG 26 2012

FLZ067-068-071-072-168-172-270130-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
907 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55
MPH...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 930 PM EDT

* AT 902 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE WORTH
  TO 6 MILES SOUTHEAST OF LAUDERDALE BY THE SEA...AND MOVING
  NORTHWEST AT 45 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LAKE WORTH...
  WEST PALM BEACH...
  RIVIERA BEACH...
  PALM BEACH GARDENS...
  NORTH COUNTY AIRPORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2655 8004 2612 8010 2636 8072 2696 8057
      2696 8053 2682 8003 2663 8003 2660 8004
      2659 8003 2655 8003
TIME...MOT...LOC 0107Z 131DEG 40KT 2668 8008 2618 8008

GARCIA
Special weather statement, Aug 26, 9:38 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
938 PM EDT SUN AUG 26 2012

FLZ067-068-071-072-168-172-270215-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
938 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55
MPH...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 1015 PM EDT

* AT 930 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PALM BEACH
  GARDENS TO DEERFIELD BEACH...AND MOVING WEST AT 35 MPH.

* THE LINE OF STORMS WILL AFFECT...
  BOCA RATON EQUESTRIAN CENTER...
  NORTH COUNTY AIRPORT...
  CALOOSA...
  LION COUNTRY SAFARI...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2620 8010 2644 8080 2670 8077 2670 8073
      2677 8075 2678 8073 2675 8071 2676 8069
      2681 8070 2687 8063 2696 8061 2696 8030
      2689 8005 2679 8002
TIME...MOT...LOC 0137Z 111DEG 33KT 2683 8018 2633 8019

GARCIA
Local storm report, Aug 26, 9:53 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
953 PM EDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG LAKE WORTH              26.62N 80.07W
08/26/2012                   PALM BEACH         FL   LAW ENFORCEMENT

            A PALM BEACH COUNTY SHERIFFS DEPUTY REPORTED WIND DAMAGE
            TO SEVERAL TREES...A SHED...AND A GAZEBO NEAR THE
            INTERSECTION OF 15TH AVENUE NORTH AND NORTH D STREET.
            GAZEBO DEBRIS BLEW INTO NEARBY POWER LINES.

&&

ROSS
Special weather statement, Aug 26, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1013 PM EDT SUN AUG 26 2012

FLZ067-071-072-074-172-173-270315-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL
METROPOLITAN MIAMI DADE FL
1013 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROWARD COUNTY...
NORTHEASTERN MIAMI-DADE COUNTY...SOUTHWESTERN PALM BEACH COUNTY...FOR
GUSTY WINDS OF 45 TO 55 MPH...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 1115 PM EDT

* AT 1010 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  A RAIN BAND ALONG A LINE EXTENDING FROM SUNRISE TO 7 MILES EAST OF
  HALLANDALE...AND MOVING NORTHWEST AT 30 MPH.

* THE RAIN BAND WILL AFFECT...
  SUNRISE...
  INTERSECTION I-75 AND U.S. 27...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
  LAUDERDALE BY THE SEA...
  WEST BROWARD REC. AREA ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2593 8013 2609 8081 2644 8080 2620 8009
TIME...MOT...LOC 0212Z 143DEG 27KT 2619 8029 2601 8003

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:16 PM EDTSpecial Weather StatementMFLBroward44 min
Aug 26, 8:38 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach112 min
Aug 26, 9:07 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Aug 26, 9:10 PM EDTRiver Flood WarningMFLGlades6 days
Aug 26, 9:23 PM EDTTornado WarningMFLPalm Beach22 min
Aug 26, 9:30 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Aug 26, 9:38 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 26, 9:49 PM EDTTornado WarningMFLBroward, Miami-Dade7 min
Aug 26, 10:17 PM EDTSpecial Marine WarningMFL118 min
Aug 26, 10:18 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Aug 26, 10:49 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 26, 11:21 PM EDTSpecial Weather StatementMFLBroward, Palm Beach54 min
Aug 26, 11:40 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
Aug 27, 12:06 AM EDTAreal Flood AdvisoryMFLPalm Beach114 min
Aug 27, 12:13 AM EDTSpecial Marine WarningMFL2 hr
Aug 27, 12:38 AM EDTSpecial Weather StatementMFLPalm Beach52 min
Aug 27, 1:19 AM EDTSpecial Weather StatementMFLPalm Beach56 min
Aug 27, 1:51 AM EDTFlash Flood WarningMFLPalm Beach9 hr
Aug 27, 1:53 AM EDTSpecial Weather StatementMFLGlades, Palm Beach52 min
Aug 27, 2:08 AM EDTSpecial Marine WarningMFL112 min
Aug 27, 2:10 AM EDTAreal Flood AdvisoryMFLPalm Beach110 min
Aug 27, 5:49 AM EDTSmall Craft AdvisoryMFL38 hr
Aug 27, 5:49 AM EDTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more15 hr
Aug 27, 6:23 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach19 hr
Aug 27, 6:30 AM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Aug 27, 6:36 AM EDTSpecial Marine WarningMFL24 min
Aug 27, 6:38 AM EDTSpecial Marine WarningMFL2 hr
Aug 27, 8:07 AM EDTSpecial Weather StatementMFLPalm Beach53 min
Aug 27, 8:26 AM EDTAreal Flood AdvisoryMFLGlades, Palm Beach42 min
Aug 27, 8:38 AM EDTSpecial Marine WarningMFL52 min
Aug 27, 9:21 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach114 min
Aug 27, 9:52 AM EDTSpecial Weather StatementMFLBroward23 min
Aug 27, 9:57 AM EDTSpecial Weather StatementMFLBroward18 min
Aug 27, 11:10 AM EDTFlash Flood WarningMFLBroward, Palm Beach3 hr
Aug 27, 11:25 AM EDTSpecial Weather StatementMFLBroward, Miami-Dade, Palm Beach65 min
Aug 27, 11:56 AM EDTSpecial Marine WarningMFL2 hr
Aug 27, 12:04 PM EDTGale WarningMFL9 hr
Aug 27, 12:06 PM EDTAreal Flood AdvisoryMFLMiami-Dade114 min
Aug 27, 12:24 PM EDTCoastal Flood StatementMFLCollier13 hr
Aug 27, 1:05 PM EDTSpecial Weather StatementMFLBroward, Miami-Dade, Palm Beach25 min
Aug 27, 1:08 PM EDTSevere Thunderstorm WarningMFLPalm Beach37 min
Aug 27, 1:28 PM EDTSpecial Weather StatementMFLBroward, Palm Beach62 min
Aug 27, 1:40 PM EDTFlash Flood WarningMFLBroward, Palm Beach3 hr
Aug 27, 1:47 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade118 min
Aug 27, 2:14 PM EDTSpecial Marine WarningMFL91 min
Aug 27, 2:32 PM EDTSpecial Weather StatementMFLBroward, Palm Beach58 min
Aug 27, 2:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach12 min
Aug 27, 3:01 PM EDTSpecial Weather StatementMFLCollier29 min
Aug 27, 3:19 PM EDTSpecial Marine WarningMFL116 min
Aug 27, 4:39 PM EDTAreal Flood WarningMFLBroward, Palm Beach6 hr
Aug 27, 5:11 PM EDTSpecial Marine WarningMFL94 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.